# SDR C2XA00IA354

- Difficulty date: September 28, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38001482
- Condition: Leaking
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3418 - THE CREW REPORTED A STRONG FUEL SMELL IN THE CABIN AND COCKPIT WITH APU BLEED ON. MAINTENANCE PLACED THE APU ON MEL ATA 49-52-1 CONTROL 001400, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 10/02/2000, THE AIRCRAFT RETURNED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED APU, CLEARED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
